# SDR SWAA097291

- Difficulty date: November 10, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 36,004 hours, 20,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND R2 DOOR EVAC SLIDE PRESSURE IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE ASSY PER MT.
